11 doctors weighed in:

Can taking Prozac (fluoxetine) cause nose bleeds?

11 doctors weighed in
Dr. K. Olson
Psychiatry
9 doctors agree

In brief: Epistaxis and Prozac (fluoxetine)

If they are rare and only an insignificant amount of blood, it is not likely of much importance.
Consider humidification and eliminating/decreasing of drying medications or over the counter agents you are on. Prozac and other ssri's can affect bleeding/clotting though. Some can get relief adding vitamin c (true for bruising as well). If the bleeding is many tissues, many times a day - see md.

In brief: Epistaxis and Prozac (fluoxetine)

If they are rare and only an insignificant amount of blood, it is not likely of much importance.
Consider humidification and eliminating/decreasing of drying medications or over the counter agents you are on. Prozac and other ssri's can affect bleeding/clotting though. Some can get relief adding vitamin c (true for bruising as well). If the bleeding is many tissues, many times a day - see md.
Dr. K. Olson
Dr. K. Olson
Thank
Dr. Edmund Cavazos
Psychiatry

In brief: Side effects

I have not had any of my patients experience nose bleeds, as its an ssri.
Not saying that can not happen as you can see almost every possible side effect with any medication. The question is also are you on any other medications that potentially increase that problem. See your md to review all your medications.

In brief: Side effects

I have not had any of my patients experience nose bleeds, as its an ssri.
Not saying that can not happen as you can see almost every possible side effect with any medication. The question is also are you on any other medications that potentially increase that problem. See your md to review all your medications.
Dr. Edmund Cavazos
Dr. Edmund Cavazos
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors